# SDR SIMA20180716001

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY FLOOR PAN IS CRACKED AT FRAME 5 CROSSBEAM. (CROSSBEAM JUST AFT OF THE NLG UPLOCK BOX.) REPAIRED FWD AVIONICS BAY FLOOR PAN AT FRAME 5 CROSSBEAM IAW SRM 53-11-10 AND ERS-EM-5300-3340.
